Login to MyKarger

New to MyKarger? Click here to sign up.

Login with Facebook

Forgot Password? Reset your password

Authors, Editors, Reviewers

For Manuscript Submission, Check or Review Login please go to Submission Websites List.

Submission Websites List

Institutional Login (Shibboleth)

For the academic login, please select your country in the dropdown list. You will be redirected to verify your credentials.

Table of Contents
Vol. 75, No. 3, 2008
Issue release date: March 2008
Section title: Case Report
Respiration 2008;75:350–354
(DOI:10.1159/000091272)

Drug-Induced Pneumonitis Associated with Imatinib Mesylate in a Patient with Idiopathic Pulmonary Fibrosis

Yamasawa H. · Sugiyama Y. · Bando M. · Ohno S.
Division of Pulmonary Medicine, Department of Medicine, Jichi Medical School, Tochigi, Japan

Do you have an account?

Login Information





Contact Information










I have read the Karger Terms and Conditions and agree.



Login Information





Contact Information










I have read the Karger Terms and Conditions and agree.



To view the fulltext, please log in

To view the pdf, please log in

Buy

  • FullText & PDF
  • Unlimited re-access via MyKarger
  • Unrestricted printing, no saving restrictions for personal use
read more

CHF 38.00 *
EUR 35.00 *
USD 39.00 *

Select

KAB

Buy a Karger Article Bundle (KAB) and profit from a discount!

If you would like to redeem your KAB credit, please log in.


Save over 20% compared to the individual article price.
Learn more

Rent/Cloud

  • Rent for 48h to view
  • Buy Cloud Access for unlimited viewing via different devices
  • Synchronizing in the ReadCube Cloud
  • Printing and saving restrictions apply

Rental: USD 8.50
Cloud: USD 20.00


Select

Subscribe

  • Access to all articles of the subscribed year(s) guaranteed for 5 years
  • Unlimited re-access via Subscriber Login or MyKarger
  • Unrestricted printing, no saving restrictions for personal use
read more

Subcription rates


Select

* The final prices may differ from the prices shown due to specifics of VAT rules.

Article / Publication Details

First-Page Preview
Abstract of Case Report

Received: September 28, 2004
Accepted: November 18, 2004
Published online: January 30, 2006
Issue release date: March 2008

Number of Print Pages: 5
Number of Figures: 5
Number of Tables: 0

ISSN: 0025-7931 (Print)
eISSN: 1423-0356 (Online)

For additional information: http://www.karger.com/RES

Abstract

A 74-year-old man with idiopathic pulmonary fibrosis (IPF) developed severe dyspnea on exertion after the readministration of imatinib mesylate for chronic myeloid leukemia. Chest X-ray and CT showed ground-glass opacities in both lungs in addition to preexisting honeycombing. Discontinuation of imatinib and methylprednisolone pulse therapy followed by administration of oral prednisolone resulted in improvement in both symptoms and radiographic findings. Imatinib-induced pneumonitis was diagnosed based on the clinical course and findings. Only five previous reports of imatinib-induced pneumonitis have been published in the literature, and this is the first case reported in a patient with IPF.

© 2006 S. Karger AG, Basel


Article / Publication Details

First-Page Preview
Abstract of Case Report

Received: September 28, 2004
Accepted: November 18, 2004
Published online: January 30, 2006
Issue release date: March 2008

Number of Print Pages: 5
Number of Figures: 5
Number of Tables: 0

ISSN: 0025-7931 (Print)
eISSN: 1423-0356 (Online)

For additional information: http://www.karger.com/RES


Copyright / Drug Dosage / Disclaimer

Copyright: All rights reserved. No part of this publication may be translated into other languages, reproduced or utilized in any form or by any means, electronic or mechanical, including photocopying, recording, microcopying, or by any information storage and retrieval system, without permission in writing from the publisher or, in the case of photocopying, direct payment of a specified fee to the Copyright Clearance Center.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.